# SDR COMA9630071

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 8519M3
- Condition: Malfunction
- Location: Te Flaps
- Part time: 15,669 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP CAUTION ON CWP AND FLAP DISAGREEMENT INDICTOR ON.  REPLACED THE FLAP CONTROL BOX.  PART TOTAL CYCLES, 17,240.
